MathSciNet Relay Station
MathSciNet bibliographic data
MR1995131 (2004h:16005) 16E05 (16G70 16W50)
Martínez-Villa, Roberto; Zacharia, Dan Approximations with modules having linear resolutions. J. Algebra 266 (2003), no. 2, 671–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement